# SDR SIMA20210206003

- Difficulty date: February 6, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 37,203 hours, 32,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTRUSION FOR #6 AND #8 FLOOR EMERGENCY LIGHT STRIP IS BROKEN.-C/A-COMPLETE:RAR EXTRUSION IAW AMM 33-50-12.
